# SDR AALA20120201TUL01

- Difficulty date: January 17, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 67,491 hours, 35,432 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR, OUTER SKIN DENTS BETWEEN NUMBERS 4 AND 5 BEAMS.  INSTALLED DOUBLER REPAIR PER SRM 53-04-02 FIGURE 2.
